# SDR 96ZZZX5230

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N738FH
- Make and model: Cessna TR182
- Aircraft serial: R18200920
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 0700099101
- Condition: Crushed
- Location: Rt H Stab Nr 2
- Part time: 3,025 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STABILIZER'S 2ND NOSE RIB CRUSHED BY USING TAIL TO GROUND HANDLE AIRCRAFT.  SUBMITTER STATED THIS IS RECURRING PROBLEM.  HERE IS ANOTHER REMINDER.
